American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F99) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] J. B. Wagoner. Strong shift equivalence theory and the shift equivalence problem. Bull. Amer. Math. Soc. 36 (1999) 271-296. MR 1688990.
Abstract, references, and article information   
View Article: PDF

[2] Eugene Gutkin and Nicolai Haydn. Topological entropy of generalized polygon exchanges . Bull. Amer. Math. Soc. 32 (1995) 50-56. MR 1273398.
Abstract, references, and article information   
View Article: PDF

[3] P. Collet and J.-P. Eckmann. On the abundance of aperiodic behaviour for maps on the unit interval. Bull. Amer. Math. Soc. 3 (1980) Part 1:699-700. MR 571371.
Abstract, references, and article information   
View Article: PDF

[4] S. G. Dani. Dynamical systems on homogeneous spaces. Bull. Amer. Math. Soc. 82 (1976) 950-952. MR 0427587.
Abstract, references, and article information   
View Article: PDF

[5] Dennis Sullivan. A new flow. Bull. Amer. Math. Soc. 82 (1976) 331-332. MR 0402824.
Abstract, references, and article information   
View Article: PDF

[6] W. C. Chewning. A dynamical system on $E^4$ neither isomorphic nor equivalent to a differential system. Bull. Amer. Math. Soc. 80 (1974) 150-153. MR 0326781.
Abstract, references, and article information   
View Article: PDF

[7] David Ruelle. Statistical mechanics on a compact set with $Z^\nu $ action satisfying expansiveness and specification. Bull. Amer. Math. Soc. 78 (1972) 988-991. MR 0315743.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia